CureZone   Log On   Join
Taking Ivermectin - Now Eye Pain - What do I need to do??
 

Cloves & Wormwood
Parasite Cleanse



Eliminate Parasites Fast and Easy
One of the most powerful aids in helping the body el...


More
willowwhite Views: 1,145
Published: 4 years ago
 

Taking Ivermectin - Now Eye Pain - What do I need to do??


This morning after taking Ivermectin, I suddenly developed eye pain. It is on top of the eyeball where I cannot see it. The eye pain has continued the entire day. It's Saturday and I won't be able to contact the prescribing doctor's office till Monday, then I doubt the staff will be responsive when I call. I am on a large prescribed dosage. The doctor is 10 hours away, so I can't just drop in. What do I need to do???
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.688 sec, (1)